Rashes have occurred on my scalp and now face. When to see a civilian doctor as I have since retired from the USAF, and a biopsy shows that I have lupus. Everything I have read about lupus says that hypertension medication can be a cause of lupus. True?
I can't help you except to say go back to your doctor and ask him for another
medication and to make sure it doesn't have any side effects such as you are
My brother was in the USAFSS (Security Service) during the cold war.Thank you for your service and I hope your doctor makes sense of what is really bothering you.
- Plendil Information for Consumers
- Plendil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plendil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2012 • 14 answers
Posted 3 Aug 2012 • 9 answers
Posted 12 May 2013 • 6 answers
Posted 6 Nov 2015 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers